| Model Number |
90434 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on 06 oct 2020.
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth on the abutment.The patient was placed under general anesthesia on (b)(6) 2020, in order to remove the overgrown tissue.